# SDR DL73E992755

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- Engine: Pwa JT8D15
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: 774001004
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE EPR IND INOP AFTER T/O, ALL OTHER ENGINE INDICATIONS NORMAL 30 MINS LATER.  REPLACED NR 2 EPR TRANSMITTER, OPS CK OK ON ENGINE RUN.
